• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Precise small deviations in L_2 of some Gaussian processes appearing in the regression context

Central European Journal of Mathematics. 2014. Vol. 12. No. 11. P. 1674-1686.
Ya. Yu. Nikitin, Kirichenko A. A.

We find precise small deviation asymptotics with respect to Hilbert norm for some special Gaussian processes connected to two regression schemes studied by McNeill and hic co-authors. Additionally we obtain precise small deviation asymptotics for the detrended Brownian motion and for the Slepian process.